MathSciNet Relay Station
MathSciNet bibliographic data
MR1418943 (97k:57020) 57N10 (20F32 57M10)
Mihalik, Michael L. Compactifying coverings of $3$-manifolds. Comment. Math. Helv. 71 (1996), no. 3, 362–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement